Alert archive / Pennsylvania / Special Marine Warnings in 2004

Special Marine Warning 46, NWS Philadelphia/Mount Holly

July 18, 2004

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 18, 2004, 6:14 AM EDT. It was in force for 76 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 18, 2004, 6:14 AM EDT (10:14 UTC)
Expired
Jul 18, 2004, 7:30 AM EDT
In force
76 min
Issued by
NWS Philadelphia/Mount Holly
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 18, 3:20 AM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jul 18, 3:20 AM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
320 AM EDT SUN JUL 18 2004

.SYNOPSIS/OVERVIEW...
OVERALL WEATHER PATTERN WILL BE DOMINATED BY A TROUGH IN THE EAST
AND A STRONG RIDGE IN THE WEST. THE STRONGEST PART OF THE TROUGH
ACROSS THE NORTHEAST AND MIDDLE ATLANTIC REGION WILL BE THROUGH
TODAY, THEN IT WEAKENS A BIT. HOWEVER A MEAN TROUGH WILL CONTINUE
TO SET UP SHOP ACROSS THE EASTERN PART OF THE COUNTRY. THIS WILL
ALLOW FOR SOME UNSETTLED TIMES, ALONG WITH NEAR NORMAL TEMPERATURES
THROUGH THE FORECAST PERIOD.

&&

.SHORT TERM (TODAY THROUGH MONDAY)...
WATER VAPOR IMAGERY EARLY THIS MORNING SHOWS A WELL DEFINED UPPER
LOW CENTERED IN OHIO. THIS FEATURE WILL IMPACT OUR WEATHER OVER THE
NEXT DAY OR TWO. LOW-LEVEL DEWPOINTS CONTINUE TO INCREASE ACROSS THE
CWA, FROM WHAT THEY WERE SATURDAY EVENING, AS THE SOUTHEASTERLY FLOW
STRENGTHENS A BIT OFF THE OCEAN. WHILE SOME WEAK PVA AND WAA HAS
DEVELOPED SOME SHOWERS AND ISOLATED THUNDERSTORMS EARLY THIS
MORNING, THE MAIN SHOW (NOW ACROSS THE DELMARVA) WILL BE ARRIVING
FROM SOUTH TO NORTH THROUGH THE MORNING HOURS AND LASTING THROUGH
MOST OF THIS EVENING. THIS IS LINKED TO A STRONG VORTICITY MAX THAT
IS FORECAST TO EJECT NORTHWARD ON THE EASTERN SIDE OF THE UPPER LOW,
ALONG WITH AN UPPER LEVEL JET STREAK. AS A SURFACE LOW TRACKS JUST TO
OUR SOUTH BY LATER TODAY, A SOUTHEASTERLY LOW-LEVEL JET WILL
CONTINUE TO TRANSPORT MOISTURE INTO THE REGION. RAIN WILL LIFT
NORTHWARD THROUGH THE DAY AS A LARGE BAND OF PRECIPITATION. FORECAST
SOUNDINGS CONTINUE TO SHOW CAPE VALUES THROUGH THE AFTERNOON NEAR
1000 J/KG. THE 00Z/18 LWX SOUNDING HAD CAPE OF 1473 J/KG WHILE THE
WAL SOUNDING HAD CAPE OF 3385 J/KG. PW VALUES FROM BOTH SOUNDINGS
WERE NEAR 1.4 INCHES. WITH INSTABILITY ALREADY IN PLACE, ISOLATED TO
SCATTERED THUNDERSTORMS WILL BE AROUND THROUGH TODAY.

AS FOR CONVECTIVE COVERAGE TODAY, STRONG DYNAMIC FORCING FOR ASCENT
AHEAD OF THE SHORTWAVE TROUGH AND WITHIN THE EXIT REGION OF AN UPPER
JET STREAK WILL SPREAD NORTHWARD FROM THE DELMARVA TOWARD SOUTHERN
NEW ENGLAND TODAY WITH SCATTERED TO NUMEROUS THUNDERSTORMS LIKELY
FOCUSED ALONG AND NORTH OF THE RETREATING WARM FRONT. LATEST MODEL
GUIDANCE SUGGESTS THAT PRIMARY FACTOR LIMITING SEVERE THUNDERSTORM
DEVELOPMENT WILL BE WEAK INSTABILITY OWING TO THE ANTICIPATED
WIDESPREAD CLOUDS/PRECIPITATION (SPC). NOT ANTICIPATING A BIG SEVERE
WEATHER THREAT TODAY, AS HEAVY RAIN IS THE MAIN CONCERN. HOWEVER
STORMS CURRENTLY ACROSS THE DELMARVA REGION HAVE BEEN SHOWING SOME
ROTATION. THE EVOLUTION OF CONVECTIVE DEVELOPMENT TODAY WILL BE
MONITORED.

OVERALL FORECAST IS IN GOOD SHAPE AND NO SIGNIFICANT CHANGES WERE
MADE. NEW 00Z MODEL GUIDANCE IS IN GOOD AGREEMENT WITH PRECIPITATION
MOVING FROM SOUTH TO NORTH ACROSS THE CWA TODAY INTO EARLY TONIGHT.
MODEL GUIDANCE, ESPECIALLY THE ETA, IS SHOWING A DRY SLOT MOVING
ACROSS THE ENTIRE REGION LATE TONIGHT AND INTO MUCH OF MONDAY AS
DEFORMATION-TYPE ZONE SETS UP TO OUR NORTH AND WEST. THE 00Z GFS
MEANWHILE HAS LOST ITS HUGE QPF BULLSEYES. THERE MAY BE A DRY PERIOD
FOR A GOOD PART OF MONDAY, BEFORE WHATEVER IS LEFT OF THE
DEFORMATION-TYPE ZONE ROTATES ACROSS THE AREA (ESPECIALLY NORTHERN
ZONES) MONDAY NIGHT. GEE, THIS SOUNDS LIKE FALL OR WINTER
TERMINOLOGY.

&&

.LONG TERM (TUESDAY THROUGH SATURDAY)...
AGAIN WHATEVER IS LEFT OF THE DEFORMATION-TYPE ZONE, PULLS NORTHEAST
OF THE CWA EARLY TUESDAY AS THE UPPER LOW LIFTS OUT AND WEAKENS.
STILL THE UPPER LEVEL TROUGH HANGS AROUND THROUGH TUESDAY AS ANOTHER
SHORTWAVE DROPS INTO THE TROUGH FROM THE EASTERN GREAT LAKES. THE
LOW CHC POPS (30) WE CURRENTLY HAVE GOING FOR TUESDAY AFTERNOON AND
EVENING LOOKS GOOD.

MEAN MIDLEVEL TROUGH LOOKS TO HANG AROUND JUST TO OUR WEST THROUGH
THE LONG TERM FORECAST PERIOD. THE CONSENSUS IS THAT IT IS DIFFICULT
TO PINPOINT WHEN IMPULSES WILL LIFT OUT OF THE TROUGH OR WHEN THE
TROUGH ITSELF WILL COMPLETELY LIFT OUT. THEREFORE LITTLE CHANGES
WERE MADE FROM WEDNESDAY TO SATURDAY.

THANKS TO THE RFC, ALL THE SURROUNDING OFFICES AND SPENES (SATELLITE
ANALYSIS BRANCH) FOR COLLABORATION EARLY THIS MORNING.

&&

.MARINE...
RAISING SCA THIS PACKAGE WITH DEVELOPING LOW AND WINDS STEADILY
INCREASING OVER A LONG FETCH. SEAS CRITERIA WILL BE REACHED FIRST
FOLLOWED BY 25 KT OR MORE. TIDAL DEPARTURES ON THE ORDER OF 1-1.5 FT
WHICH WILL NOT AFFECT THIS MORNINGS HIGH TIDES BUT WILL SEND EVENING
TIDES TO NEAR MINOR FLOODING. HEAVY RAIN COINCIDENT WITH THE INCOMING
TIDE WILL PRODUCE STREET FLOODING ON THE BARRIER ISLANDS AND SEVERAL
BLOCKS OF THE BAYFRONT. LOW TRACKS OVER MARINE AREA WHICH WILL KEEP
THE TIDE UP ALTHOUGH THE WINDS WILL DIMINISH.

&&

.AVIATION...
BEST WEATHER IS WHERE IT ISNT RAINING THIS MORNING BUT SKIES WILL
BE LOWERING UNDER VFR BY LATE MORNING FROM SOUTHERN AREAS AND NORTH
DURING THE DAY. WIND SWEPT RAINS AND THERE WILL BE SOME DIRECTION
SHEAR IN THE LOWER 2-3 THOUSAND FEET BUT NOT STRONG ENOUGH TO
INDICATE WIND SHEAR ALTHOUGH WE ARE DEALING WITH A NOREASTER SETUP.

&&

.HYDROLOGY (TODAY INTO TONIGHT)...
SURFACE DEWPOINTS ON THE RISE WITH GENERALLY 65-70F ACROSS THE
CENTRAL AND SOUTHERN ZONES. PW VALUES ARE STILL FORECAST TO RISE
BETWEEN 1.8 AND 2.0 INCHES THROUGH THIS AFTERNOON. DEWPOINTS AT THE
850 MB LEVEL INCREASE TO NEAR 12C THIS AFTERNOON AS THE 850 MB FLOW
STRENGTHENS FROM THE SOUTHEAST, ADVECTING A DECENT THETA-E
RIDGE/ZONE (CURRENTLY ACROSS THE EXTREME SOUTHERN ZONES) RIGHT INTO
MOST OF THE THE CWA. CONCERNED THAT RAINFALL RATES OF EMBEDDED
CONVECTION GETS EASILY TO 1 TO 2+ INCHES PER HOUR. IF THIS INDEED
OCCURS OVER AREAS THAT RECEIVED TREMENDOUS RAINS BACK ON MONDAY, WE
WILL HAVE FLOODING ISSUES. THE WHOLE EVOLUTION OF THIS SYSTEM
RESEMBLES A FALL OR EVEN WINTER TYPE SET UP. WITH A SOUTHEASTERLY
LOW-LEVEL JET, ONE WOULD THINK THE HEAVIEST RAIN WOULD OCCUR NORTH
AND WEST OF PHL AS MOISTURE IS ADVECTED INTO THE HIGHER TERRAIN.
THIS MAY INDEED BE THE WAY THINGS TURN OUT, HOWEVER WITH THE VERY
MOIST ATMOSPHERE IN PLACE, ALL AREAS SHOULD PICK UP 1 TO 3 INCHES OF
RAIN THROUGH EARLY TONIGHT. AGAIN, RAINFALL RATES WILL HAVE TO BE
MONITORED CLOSELY, ESPECIALLY ACROSS NEW CASTLE COUNTY IN DE, CAMDEN
AND BURLINGTON COUNTIES IN NJ, AND KENT COUNTY IN DE.

SOME WATERWAYS THAT ARE OF PARTICULAR CONCERN INCLUDE THE CHRISTINA
RIVER, WHITE CLAY CREEK, RED CLAY CREEK, BRANDYWINE CREEK, CHESTER
CREEK, NESHAMINY CREEK, ASSUNPINK CREEK, RANCOCAS CREEK AND THE
COOPER RIVER. WE WILL KEEP THE FLOOD WATCH UP FOR THE SAME AREA,
HOWEVER EXPAND IT NORTH TO COVER THOSE REMAINING COUNTIES. WE WILL
ALSO ADD IN SALEM COUNTY, NJ AND KENT COUNTY, DE. PORTIONS OF KENT
COUNTY ALSO WAS AN AREA THAT WAS HARD HIT LAST WEEK, PLUS THERE IS
HEAVY RAIN CURRENTLY MOVING INTO THIS AREA. THE FLASH FLOOD GUIDANCE
IS HIGHER UP ACROSS THE POCONOS AND NORTHWEST NJ (2.0-2.5 INCHES IN
1-HOUR OR 3.5-4.1 INCHES IN 6-HOURS), HOWEVER WITH HIGH RAINFALL
RATES QUITE REACHABLE AND POSSIBLE ENHANCEMENT DUE TO TERRAIN
EFFECTS, WE WILL BE SAFE AND EXPAND THE WATCH. THE WATCH WILL
GENERALLY RUN UNTIL 6Z (2AM MONDAY).

&&

.PRELIMINARY POINT TEMPS/POPS...
MPO 69 61 74 60 / 80 80 30 30
ABE 74 63 77 63 / 80 80 30 30
RDG 75 64 78 64 / 80 80 30 30
PHL 77 67 82 66 / 80 40 30 30
12N 74 64 76 63 / 80 80 30 30
SMQ 76 65 79 64 / 80 80 30 30
TTN 76 67 80 65 / 80 80 30 30
MIV 77 68 83 67 / 80 40 30 30
N55 76 69 81 68 / 80 40 30 30
ACY 76 67 82 67 / 80 40 30 30
ILG 77 67 82 66 / 80 40 30 30
DOV 79 67 83 67 / 80 40 30 30
GED 79 67 84 68 / 80 40 30 30
&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH TODAY AND TONIGHT PAZ054>055-PAZ060>62-PAZ067>071.
NJ...FLOOD WATCH TODAY AND TONIGHT NJZ001-007>010-012-015-016>019.
DE...FLOOD WATCH TODAY AND TONIGHT DEZ001-002.
MD...FLOOD WATCH TODAY AND TONIGHT MDZ008.
MARINE/OCEAN...SMALL CRAFT ADVISORY ANZ450>455.
MARINE/DEL BAY...NONE.
&&

SHORT AND LONG TERM...GORSE
MARINE/AVIATION...EBERWINE
HYDROLOGY...GORSE
Hazardous weather outlook, Jul 18, 5:05 AM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
505 AM EDT SUN JUL 18 2004

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-190900-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BERKS PA-BUCKS PA-CAMDEN NJ-
CAPE MAY NJ-CARBON PA-CAROLINE MD-CECIL MD-CHESTER PA-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA-
DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ-
INLAND SUSSEX DE-KENT MD-KENT DE-LEHIGH PA-MERCER NJ-MIDDLESEX NJ-
MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-NORTHAMPTON PA-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-QUEEN ANNES MD-
SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-TALBOT MD-
WARREN NJ-WESTERN MONMOUTH NJ-
505 AM EDT SUN JUL 18 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND
SOUTHEAST PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND
EASTERN SHORE...AND NEW JERSEY EXCLUDING THE FIVE NORTHEAST
COUNTIES.

.DAY ONE...TODAY

LOW PRESSURE ACROSS THE SOUTHERN APPALACHIANS TODAY WILL MOVE OFF THE
MIDDLE ATLANTIC COAST TONIGHT. THIS WILL SPREAD PERIODS OF RAIN AND
ISOLATED THUNDERSTORMS ACROSS THE REGION TODAY INTO TONIGHT. RAINFALL
AMOUNTS SHOULD BE 1 TO 3 INCHES WITH SOME LOCALIZED HIGHER AMOUNTS.
THE POTENTIAL FOR MORE FLOODING IS VERY POSSIBLE TODAY INTO TONIGHT,
ESPECIALLY IN AREAS THAT WERE INUNDATED WITH THE TORRENTIAL RAINS
BACK ON MONDAY OF LAST WEEK. A FLOOD WATCH IS IN EFFECT TODAY AND
TONIGHT FOR A GOOD PORTION OF THE AREA.

THUNDERSTORMS TODAY INTO TONIGHT ARE NOT ANTICIPATED TO BE SEVERE
AT THIS TIME.

THE RISK OF RIP CURRENTS WILL INCREASE TO HIGH THIS AFTERNOON DUE TO
INCREASING EASTERLY WINDS.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY OVER THE COURSE OF TODAY
INTO TONIGHT TO REPORT HEAVY RAINFALL.

GORSE

In the hours before

Special weather statement, Jul 18, 12:25 AM EDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1225 AM EDT SUN JUL 18 2004

.SHOWERS AND THUNDERSTORMS ACCOMPANIED BY HEAVY RAIN AND FREQUENT
LIGHTNING MOVING THROUGH THE AREA.

DEZ001>004-MDZ012-015-019-020-180717-
CAROLINE MD-DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT MD-KENT DE-
NEW CASTLE DE-QUEEN ANNES MD-TALBOT MD-
1225 AM EDT SUN JUL 18 2004

...RADAR WAS TRACKING AN AREA OF SHOWERS AND THUNDERSTORMS THAT WERE
ACCOMPANIED BY HEAVY DOWNPOURS AND FREQUENT LIGHTNING. THESE STORMS
MAY PRODUCE RAINFALL OF ONE TO TWO INCHES AN HOURS AS THEY MOVE
THROUGH EARLY THIS MORNING. THE HEAVIEST RAIN WAS FALLING OVER
CAROLINE COUNTY MARYLAND AND ADJACENT SUSSEX COUNTY DELAWARE.

THE SHOWERS WERE MOVING TO THE NORTHEAST AT 15 TO 20 MPH. STREET
FLOODING IS POSSIBLE AS THESE STORMS MOVE OVER THE REGION OVER THE
NEXT COUPLE OF HOURS.

A FLOOD WATCH CONTINUES FOR PARTS OF THE REGION INCLUDING NEW CASTLE
COUNTY DELAWARE AND CECIL COUNTY MARYLAND.

EBERWINE
Special weather statement, Jul 18, 2:50 AM EDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
250 AM EDT SUN JUL 18 2004

.HEAVY RAIN SPREADING NORTH INTO DELAWARE AND SOUTH JERSEY.

DEZ001>004-MDZ008-012-015-020-NJZ016-021-023-180944-
CAPE MAY NJ-CAROLINE MD-CECIL MD-CUMBERLAND NJ-DELAWARE BEACHES DE-
INLAND SUSSEX DE-KENT MD-KENT DE-NEW CASTLE DE-QUEEN ANNES MD-
SALEM NJ-
250 AM EDT SUN JUL 18 2004

...RADAR SHOWED AN AREA OF VERY HEAVY SHOWERS MOVING NORTH ALONG THE
EASTERN SHORE OF MARYLAND, INTO CENTRAL AND SOUTHERN DELAWARE, AND
INTO SOUTH NEW JERSEY. THE SHOWERS WERE MOVING TO THE NORTHEAST AT 15
TO 20 MPH.

THE RAINFALL RATE DETERMINED FROM THE DOPPLER RADAR WAS ON THE ORDER
OF 1.25 TO 1.50 INCHES PER HOUR. THE AREA WILL CONTINUE TO MOVE TO
THE NORTHEAST OVER THE NEXT COUPLE OF HOURS AND MAY BRING ISOLATED
RAINFALL AMOUNTS TO 2 INCHES AS IT PASSES THROUGH.

STREET AND HIGHWAY FLOODING WILL OCCUR AND MOTORISTS ARE ADVISED NOT
TO DRIVE THROUGH FLOODED HIGHWAY. AND DO NO DRIVE AROUND ANY BARRIERS
OR BARRICADES THAT ARE ACROSS THE ROADS.

FLOOD WATCHES CONTINUE FOR A LARGE PART OF THE REGION AS MORE
RAIN...HEAVY AT TIMES MOVE INTO THE REGION LATER THIS MORNING AND
INTO THE NIGHTTIME HOURS.

EBERWINE
Special weather statement, Jul 18, 5:52 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
552 AM EDT SUN JUL 18 2004

.MORE HEAVY RAIN ON THE WAY TODAY AS LOW PRESSURE DEVELOPS OVER THE
APPALACHIANS AND BEGINS TO MOVE NORTHEAST DURING THE DAY.

DEZ003-004-MDZ012-015-019-020-NJZ013-014-020>023-027-181541-
ATLANTIC NJ-CAPE MAY NJ-CAROLINE MD-CUMBERLAND NJ-
DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-INLAND SUSSEX DE-KENT MD-
OCEAN NJ-QUEEN ANNES MD-SOUTHEASTERN BURLINGTON NJ-TALBOT MD-
WESTERN MONMOUTH NJ-
552 AM EDT SUN JUL 18 2004

...SOME AREAS HAVE RECEIVED AS MUCH AS 2.0 TO 2.5 INCHES OF RAIN
EARLY THIS MORNING WHILE OTHER AREAS HAVE RECEIVED LESS THAN A HALF
INCH...

LOW PRESSURE DEVELOPING OVER THE SOUTHERN APPALACHIANS WILL MOVE
NORTHEAST TODAY INTO TONIGHT SPREADING MORE RAIN AND OCCASIONAL
THUNDERSTORMS NORTH ALONG THE COASTAL PLAIN. FLOOD WATCHES HAVE BEEN
POSTED FOR PARTS OF NORTHEAST MARYLAND, DELAWARE, NEW JERSEY AND
PENNSYLVANIA.

THE COUNTIES OF KENT, QUEEN ANNES, CAROLINE AND TALBOT ARE NOT IN
THE FLOOD WATCH BUT THERE WILL BE SOME STREET AND HIGHWAY FLOODING
TODAY. SUSSEX COUNTY DELAWARE AND CAPE MAY, CUMBERLAND, ATLANTIC,
OCEAN, SOUTHEAST BURLINGTON AND MONMOUTH DID NOT RECEIVE AS MUCH
RAIN THIS WEEK COMPARED TO OTHER AREAS AND ARE ALSO NOT IN THE WATCH
AREA. NEVERTHELESS RAIN IS EXPECTED TO BECOME HEAVY TODAY AND IT WILL
CAUSE STREET AND HIGHWAY FLOODING. RESIDENTS OF SHORE AND BAY
COMMUNITIES ARE LIKELY TO SEE FLOODING AS A RESULT OF THE INCOMING
TIDE COINCIDENT WITH THE HEAVY RAIN FALLING.

RESIDENTS ARE URGED NOT TO DRIVE THROUGH FLOOD WATERS OR DRIVE AROUND
BARRIERS OR BARRICADES ALREADY IN PLACE. THE HEAVIEST RAIN WILL BE
ENDING FROM SOUTH TO NORTH DURING THE LATE AFTERNOON AND EVENING.

&&

EBERWINE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 6:14 AM EDTSpecial Marine WarningPHI76 min
Jul 18, 1:05 PM EDTSevere Thunderstorm WarningPHIBucks40 min
Jul 18, 1:14 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer61 min

Nearby

Special Marine Warnings in Pennsylvania, 2004Every special marine warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.